# SDR DALA1219183120

- Difficulty date: March 23, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR SUPPORT BEAM AT FR20  -Y1292 HAS CORROSION.  SSI 531189.  BLENDED AREA IAW A319 SRM 51-74-00.  MEASUREMENTS AS FOLLOWS L=3",W=2",W=.073" ORIG MAT.075".  MAX DEPTH ALLOWED IS .031".  FOUND TO BE OUT LIMITS IAW A319 SRM 53-11-15 FIG 104.  REMOVED DAMAGED FLOOR SUPPORT IAW A319 SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  RETAIN FOR RECORDS.
